Digital Library
Close Browse articles from a journal
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 6 found articles
  Are observables necessarily Hermitian?
Title: Are observables necessarily Hermitian?
Author: Hu, Meng-Jun
Hu, Xiao-Min
Zhang, Yong-Sheng
Appeared in: Quantum studies
Paging: Volume 4 (2017) nr. 3 pages 243-249
Year: 2017
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften

                             Details for article 3 of 6 found articles
<< previous    next >>
 Koninklijke Bibliotheek - National Library of the Netherlands